# SDR CALA2025012402024

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 47,308 hours, 6,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR4R HAS LARGE GAP ADJUSTED SLIDE COVER LATCH. RESECURED SLIDE COVER. AMM REF 52-11-24 ADD EMP:379788
